Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Reboxetine withdrawl effects?

Posted by Jen on July 22, 1999, at 10:03:42

I am feeling well enough to start worrying about what will happen
when I go off this stuff. I've heard awful things about Effexor
and the SSRI's, but no one seems to know about Reboxetine.
I had few side effects with it (insomnia, sweats) does this
mean that this is what will happen when / if I go off this? I have no plans to
go off for at least six months if not a year as this is
my second episode of major depression. This one was worse because of the
suicidal thoughts and anxiety (neither of which was present in my first episode). I shudder to think how much worse another attack could
be if they continue to escalate. I'm in the UK and counselling is hard to get into so
I am having to handle it on my own with faith and the AD, which is working well for
now, I'm just feeling a bit panicky about the future. Any advice?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jen thread:9079